# SDR ASAA2022100740202

- Difficulty date: October 7, 2022
- Submitted: October 10, 2022
- Operation: Air carrier
- Aircraft: N936AK
- Make and model: Boeing 737-9
- Aircraft serial: 43379
- Aircraft time: 1,199 hours, 379 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Pitot Tube
- Part number: 0851HT1
- Condition: Faulty
- Location: Exterior Fuselag
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER LANDING EXITING THE RUNWAY - MASTER CAUTION AND F/O PITOT LIGHT ON. GROUNDED - YES. REPLACED F/O'S PITOT PROBE, ALL OPS NML. ALL TEST PASS. REF B737-9 AMM 34-11-01.
